Publicação: An algebraic q-deformed form for shape-invariant systems
Nenhuma Miniatura disponível
Data
2003-11-21
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Iop Publishing Ltd
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
A quantum deformed theory applicable to all shape-invariant bound-state systems is introduced by defining q-deformed ladder operators. We show that these new ladder operators satisfy new q-deformed commutation relations. In this context we construct an alternative q-deformed model that preserves the shape-invariance property presented by the primary system. q-deformed generalizations of Morse, Scarf and Coulomb potentials are given as examples.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 36, n. 46, p. 11631-11641, 2003.